# SDR CA970122001

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: MX499336
- Condition: Leaking
- Location: Stdby Power
- Component: Sperryvicrs, 731840
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAXI CREW NOTICED HYDRAULIC LEAK AND LOSS OF FLUID FROM THE #1 HYDRAULIC SYSTEM.  HYDRAULIC LINE AT THE STANDBY POWER UNIT FOUND LOOSE AND LEAKING
